# SDR ABXA20120928286

- Difficulty date: September 28, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 70,322 hours, 33,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 100T1440U3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT T-FITTING CORRODED STA 955.  NEW SIDE T-FITTING P/N 100T1440V3 HAS BEEN MATCH DRILLED IAW B767 SRM 51-40-05.  NEW FITTING WILL BE INSTALLED ON EA 53500013-008 AMES DOC 47008ORD11 STEP 41, ACFT WAS GROUNDED.
